# SDR SWAA2022013160461

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; STATION 120.30.; 2ND VERTICAL STIFFENER IS CRACKED. ; / VERIFIED THE APPLICABILITY OF SRM 55-10-09-2R-4; [03] VERIFIED CORRECTIVE ACTIONS 1; 2.   VERIFIED APPLICABILITY AND DAMAGE REMOVAL.FABRICATED -1 T-SECTION FROM 60-5872#7075-T76511 EXTRUSION ; AMS-QQ-A-200/15 ; LOT# 1476286-1 ; FABRICATED -2 ANGLE FROM BAC1490-2793 # 7075T62 EXTRUSION LOT# 1474027-1 ; FABRICATED -3FILLER FROM 7075T6 0.050' LOT#5087747-1 CLAD . AND FABRICATED (2EA) -4 SHIMS FROM 7075T6#0.020' LOT# 1472548-1 ; LOCATE; DRILLED AND APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 55-10-09-2R-5 REPAIR 5 ; OK TO PRIME; [11] VERIFIED CORRECTIVE ACTION 10; [12] PERFORMED A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA (INCLUDING UNDERLYING STRUCTURE ) FOR CORROSION ; EXISTING REPAIRS OR ANY OTHER DEFECTS ; IAW SRM 55-10-09-2R-5 REPAIR 5; [13] VERIFIED CORRECTIVE ACTION 12. NO CORROSION; EXISTING REPAIRS; OR DEFECTS NOTED; [14] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO ALL REWORKED AREAS AND ALL REPAIR PARTS IAW SRM 55-10-09-2R-5 REPAIR 5 ; OK TO INSTALL; [15] VERIFIED CORRECTIVE ACTION ENTRY 14.  OK TO INSTALL REPAIR PARTS; [16] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-5 STEP 4.N - R.; [17] VERIFIED CORRECTIVE ACTION ENTRY 16.; [18] REPAIRED CRACK DAMAGE LEFT HAND HORIZONTAL STABILIZER INSPAR RIB STA120.30; 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-5.
